# SDR SIMA200634201

- Difficulty date: December 3, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N701MH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145162
- Aircraft time: 15,914 hours, 14,586 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022002
- Part serial: 1323
- Condition: Failed
- Location: Mlg
- Part time: 11,449 hours, 10,936 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION HEARD BANGING NOISE FROM NOSE GEAR AREA.  REMOVED AND REPLACED LANDING GEAR ELECTRONIC UNIT IAW EMB AMM 32-32-01.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
